MAUDE Adverse Event Report: BIOMET UK LTD. OXF TWIN PEG CMNTLS FMRL MD; KNEE PROTHESIS

BIOMET UK LTD. OXF TWIN PEG CMNTLS FMRL MD; KNEE PROTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094)
Date of Event 01/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: oxf anat brg rt mdsize 3 pma; item# 159575; lot# 816870; oxf uni cmntls tib szd rm; item# (b)(4); lot# r3050482a.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022-00290, 3002806535-2022-00291, 3002806535-2022-00292.The device history records for were reviewed for deviations and / or anomalies and no discrepancies related to the reported event were found.Review of x-ray images (6week post-op and 3 year post-op) show overall fit, alignment, and bone quality appear normal.There are no signs of loosening, wear, radiolucency, or other contributing factors.Soft tissues are normal, no hardware or bone fractures present.There are no other concerns noted that would lead to the patient's complaint of pain/catching sensation.The root cause of the event was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that a partial knee arthroplasty surgery was performed and approximately 6 years later the patient is still experiencing intermittent pain and swelling.Due diligence is in progress for this complaint; to date, no additional information or product has been received.

Brand Name
OXF TWIN PEG CMNTLS FMRL MD
Common Device Name
KNEE PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key14926775
Report Number3002806535-2022-00290
Device Sequence Number15003671
Product Code NRA
UDI-Device Identifier05019279442270
UDI-Public(01)05019279442270(17)251113(10)R3050584A
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/13/2025
Device Model NumberN/A
Device Catalogue Number161474
Device Lot NumberR3050584A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2022
Initial Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/13/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexUnknown
Patient Weight75 KG